# SDR SWIA20231002

- Difficulty date: October 2, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,022 hours, 41,312 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO LH WSHLD HEAT CAUTION AND LH WINDSHIELD BEING CRACKED, LH WINDSHIELD REQUIRES REPLACEMENT. (FILED CLOSED)REMOVED LH WINDSHIELD IAW AMM 56-11-01.  (REF. CP 27240497 FOR INSTALLATION OF LH WINDSHIELD AND PARTS INFO).
